MathSciNet Relay Station
MathSciNet bibliographic data
MR1475046 (99d:33025) 33D20 (05A30)
Milne, Stephen C. Balanced $\sb 3\phi\sb 2$ summation theorems for ${\rm U}(n)$ basic hypergeometric series. Adv. Math. 131 (1997), no. 1, 93–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement